# SDR VNAA0507021

- Difficulty date: July 25, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 2,753 hours, 2,426 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00828
- Condition: Failed
- Location: Right
- Part time: 2,753 hours, 2,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW ATTEMPTED A CROSS BLEED START ON THE NR 1 ENGINE, THE SMOKE AFT LAV WARNING MESSAGE ILLUMINATED AND A FLIGHT ATTENDANT REPORTED FUMES FROM FLOOR VENTS.  THE CREW DECLARED AN EMERGENCY AND EVACUATED THE AIRCRAFT.  MAINTENANCE FOUND THE RT AIR CYCLE MACHINE TURBINE SEIZED.  THE ACM WAS REMOVED & REPLACED IAW CRJ700 AMM 21-51-08-400-801-A01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
